Open Access
February, 2001 A Toric Extension of Faltings' 'Diophantine Approximation on Abelian Varieties'
Michael Mcquillan
J. Differential Geom. 57(2): 195-231 (February, 2001). DOI: 10.4310/jdg/1090348109


For divisors on abelian varieties, Faltings established an optimal bound on the proximity of rational points to the same. We extend this both to the quasiprojective category, where the role of abelian varieties is played by their toroidal extensions, and to holomorphic maps from the line, proving along the way some wholly general dynamic intersection estimates in value distribution theory of independent interest.


Download Citation

Michael Mcquillan. "A Toric Extension of Faltings' 'Diophantine Approximation on Abelian Varieties'." J. Differential Geom. 57 (2) 195 - 231, February, 2001.


Published: February, 2001
First available in Project Euclid: 20 July 2004

zbMATH: 1070.11028
MathSciNet: MR1879225
Digital Object Identifier: 10.4310/jdg/1090348109

Rights: Copyright © 2001 Lehigh University

Vol.57 • No. 2 • February, 2001
Back to Top